# SDR SIMA20210616003

- Difficulty date: June 16, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,654 hours, 32,882 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Cracked
- Location: Rt Eng Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE YOKE FORWARD LOWER LINK IS CRACKED ON OUTBOARD SIDE NEAR RADIUS. (MAJOR REPAIR)-C/A-COMPLETE:REPAIRED RH ENGINE YOKE FWD LOWERLINK IAW ERS-EM-54MR-698.
